Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 404, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 17, 2023, 2:19 PM CDT for Adams County, Franklin County, Mississippi; Concordia Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2023, 2:19 PM CDT (19:19 UTC)
- Expired
- Jun 17, 2023, 3:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Concordia Parish, LA, Adams County, MS, Franklin County, MS
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2534 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:31 PM CDT, 48 minutes earlier.
Area forecast discussion, Jun 17, 1:31 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
131 PM CDT Sat Jun 17 2023
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 120 PM CDT Sat Jun 17 2023
VFR conditions are prevailing this afternoon and some scattered
thunderstorms have developed south of a stalled frontal boundary
and could carry the threat for stronger winds and hail. A strong
line of storms is forecast to impact the area tomorrow morning and
with this line, damaging winds are likely. IFR and even LIFR
conditions due to low ceilings are also possible in the wake of
the line and scattered thunderstorms will likely linger through
the remainder of the period.
&&
.MESOSCALE UPDATE...
Issued at 937 AM CDT Sat Jun 17 2023
Mid to upper 70s dewpoints have been observed across southwest
Mississippi south and west of a stalled frontal boundary across
central Mississippi. This boundary should continue to push
northeastward today, therefore advecting higher dewpoints into
central Mississippi. In light of widespread power outages, and
outdoor utility work, heat will be the main concern this afternoon
across southwest and central Mississippi and a heat advisory may
be needed. HRRR depicts strong instability characterized by SBCAPE
approaching or even exceeding 5000j/kg. This, along with the
stalled boundary should aid in storm development across eastern
portions of the area this afternoon and will carry a threat for
damaging winds and large hail. A short wave in Arkansas should
serve as the main focus for storm activity tonight and into
tomorrow./SAS/
&&
.DISCUSSION...
Issued at 457 AM CDT Sat Jun 17 2023
Today and Tonight...
Isolated to scattered showers and storms have
continue to fester across the forecast area through the overnight
hours. Ridging aloft has increased a bit across the region. This
will push the better chances for convection during the daytime
period today, over mainly east and southeast portions of the area.
While this convection will be unorganized, a few severe storms
capable of damaging winds and up to quarter size hail will be
possible. In addition, due to hot temperatures and high humidity
levels, particularly across southern portions of the area, an
increased threat for dangerous heat conditions will continue.
Tonight, models are in pretty good agreement that yet another
disturbance will traverse the region. This is expected to result in
a complex of storms developing over the southern plains and racing
generally east to east southeast across the forecast area late
tonight into early Sunday morning. With sufficient instability
across the CWA, very steep mid-level lapse rates, and adequate wind
shear, severe storms will again be possible across the forecast
area. As a result, a "Slight" risk for severe storms encompasses the
majority of the CWA. Damaging wind gusts up to 70 mph, quarter to
golf ball size hail, and a brief tornado can't be ruled out with the
most intense storms. Near continuous lightning strikes and heavy
downpours will also exist with this activity. As far as timing is
concerned, it currently looks like the complex will enter western
portions of the CWA between 12-1 AM and exiting southeast portions
of the CWA between 5-7 AM Sunday. As more data becomes available
through the day, both the timing and threat area may be adjusted.
/19/
Sunday through next week (Friday)...
An active start to the work week will focus on severe potential,
flash flooding & heat, gradually giving way to more diurnal & less
organized convection into mid-late week.
The start of the period Sunday will be an active one. Synoptic
pattern will consist of persistent, strong westerlies across the
region, with building subtropical ridge over the western Gulf of
Mexico while troughing persists over the Pacific northwest &
northeast states. A few shortwaves/spokes of energy will dive down
from out of the ArkLaTex into the Gulf Coast states, leading to
increased isentropic lift & convective development. Multiple rounds
of storms are possible from early morning through the evening hours
Sunday, with one potential early morning, mid-morning & another into
the late afternoon to evening hours. Each shortwave but especially
the latter one, combined with the cool thermo of 500mb temps around
-9 to -10 deg C, steep lapse rates/vertical totals (i.e. +7.5 deg.
C. mid-level lapse rates & VT in the upper 20s-low 30s C), could
bring severe potential. Strongest shortwave trough axis looks to
dive in by midday into the Ozarks & aftn-evening hours into the Mid-
South to mid Mississippi Valley. Modified NAM soundings indicate
nearly +4500 SBCAPE, Showalters of -4 to -5 deg. C, Lifted Indices
of -7 to -9 deg. C & microburst composite approaching chance to
likely values. The juxtaposition of high thermo & strong clockwise
curved shear profiles (i.e. 30-50kts in the 0-3km & 0-6km,
respectively), which is highly unusual for mid-June, will favor
plenty of severe potential. Damaging winds of 70mph are likely, with
large hail of golf ball likely with hail up to 2" or localized
higher possible. 0-1km shear in the 20-25kts favors some tornado
potential, but with some uncertainty in storm coverage & timing,
will only mention potential that they can't be ruled out. SPC added
an "Enhanced" over a large portion of the region, with main
messaging to hit the wind & hail, with large hail of golf ball size,
with up to 2" possible. Updated graphics/HWO accordingly. Some of
these storms could persist into the late aftn to overnight hours &
locally heavy rain is possible & over recently wet antecedent soils.
Kept mention of flash flooding, with up to 3" possible in a short
time, in HWO but added southeast down the Highway 49 corridor into
the Pine Belt based on some HREF prob match mean potential. Lastly,
with building ridge in the Gulf of Mexico & warm thermo, heat
indices will climb into the low 100s in the southwest. Continued
mention of heat, with potential in southwest Mississippi to
northeast Louisiana could briefly peak near heat advisory criteria.
For now, holding off on any advisory.
As the trough builds east into early-mid week, drier thermodynamic
profiles closer to an inch & a quarter PWs will build in by Tues.
There will be some residual shear & instability for some isolated
but more diurnal severe convection to start the week on Monday. SPC
added a "Marginal" for areas along & southeast of the Natchez Trace
corridor, which looks good. Main concerns are wind & hail, with bulk
shear slightly relaxing & profiles becoming more unidirectional,
favoring single & multicell. Highest rain & storm chances will be
east of Interstate 55, with less coverage in the Mississippi River
corridor. Heat will build south of Interstate 20 & kept same areal
configuration of heat stress concerns into Monday, but an advisory
may be needed as we get closer. As ridge builds into the Mexico/US
International border & axis builds up into the Mid West to Great
Lakes, the upper low will become a cutoff, closed low over the
southeast states & gradually retrograde back west. This will help
moisture build from east to west & best convergence & diurnal
rain/storm chances to be southeast of the Natchez Trace corridor &
especially east of Interstate 55. Thermo profiles become slightly
less oppressive & highs peak below normal in the mid-upper 80s,
with heat stress less a concern. /DC/
&&
.AVIATION...
(12Z TAFS)
Issued at 640 AM CDT Sat Jun 17 2023
A mix of VFR to IFR flight categories are being observed at area
TAF sites this morning due to patchy low ceilings and/or fog. Both
will quickly begin to erode after sunrise, with a return to VFR
categories forecast areawide for much of the day. Scattered
convection is possible this afternoon, particularly across East
and Southeast Mississippi. This could briefly result in categories
falling to MVFR/IFR categories where observed. Another complex of
potentially severe storms is currently forecast to impact the
area late tonight into early Sunday morning, generally between the
07- 12Z. Damaging wind gusts of 61 knots and quarter to golf ball
size hail will be possible, and a brief tornado cannot be ruled
out as well. Nearly continuous lightning strikes and heavy
downpours are likely as well. Winds today will vary from the west
and north between 5-8 knots. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 91 71 91 71 / 40 30 70 70
Meridian 89 69 88 71 / 60 20 60 80
Vicksburg 93 73 91 72 / 20 40 50 70
Hattiesburg 93 72 92 74 / 60 40 60 40
Natchez 92 74 94 73 / 30 40 40 40
Greenville 91 72 86 71 / 10 40 70 70
Greenwood 92 72 87 71 / 10 30 70 80
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 8 PM CDT this evening for MSZ040>043-047>050-
053>056-059>066-072>074.
LA...Heat Advisory until 8 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...None.
&&
19/DC/SAS20Hazardous weather outlook, Jun 17, 4:48 AM CDT, 9 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 448 AM CDT Sat Jun 17 2023 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-032-034>038- 040>052-056>058-172200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Choctaw-Washington-Humphreys-Holmes-Attala-Winston-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Smith-Jasper-Clarke- 448 AM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 70 mph and quarter to golf ball size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... Flooding is possible across portions of the outlook area Sunday through Sunday night. (https://www.weather.gov/images/jan/graphicast/4.png) Severe storms are expected across the outlook area Sunday morning through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/3.png) Dangerous heat with maximum heat index values of 106 to 110 degrees is expected across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values near 105 degrees is possible across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. MSZ029>031-033-039-172200- Webster-Clay-Lowndes-Oktibbeha-Noxubee- 448 AM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and up to quarter size hail. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... Flooding is possible across portions of the outlook area Sunday through Sunday night. (https://www.weather.gov/images/jan/graphicast/4.png) Severe storms are expected across the outlook area Sunday morning through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/3.png) Dangerous heat with maximum heat index values of 106 to 110 degrees is expected across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values near 105 degrees is possible across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. LAZ023-025-MSZ053>055-059-061>066-072>074-172200- Franklin LA-Tensas-Claiborne-Copiah-Simpson-Jefferson-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 448 AM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight DANGEROUS HEAT THREAT...Limited TIMING...Today Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 70 mph and quarter to golf ball size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/5.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... Flooding is possible across portions of the outlook area Sunday through Sunday night. (https://www.weather.gov/images/jan/graphicast/4.png) Severe storms are expected across the outlook area Sunday morning through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/3.png) Dangerous heat with maximum heat index values of 106 to 110 degrees is expected across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values near 105 degrees is possible across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. LAZ024-026-MSZ060-172200- Catahoula-Concordia-Adams- 448 AM CDT Sat Jun 17 2023 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight DANGEROUS HEAT THREAT...Elevated TIMING...Today Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 70 mph and quarter to golf ball size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely with outdoor activity. (https://www.weather.gov/images/jan/graphicast/5.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday... Flooding is possible across portions of the outlook area Sunday through Sunday night. (https://www.weather.gov/images/jan/graphicast/4.png) Severe storms are expected across the outlook area Sunday morning through Sunday night. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible for portions of the outlook area Monday into Monday evening. (https://www.weather.gov/images/jan/graphicast/3.png) Dangerous heat with maximum heat index values of 106 to 110 degrees is expected across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) Dangerous heat with maximum heat index values near 105 degrees is possible across portions of the outlook area Sunday into Monday. (https://www.weather.gov/images/jan/graphicast/5.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Monday night. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 17, 10:29 AM CDT, 3 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1029 AM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Tstm Wnd Dmg Steiner 33.62N 90.62W
06/16/2023 Sunflower MS Emergency Mngr
Multiple homes and one fire station is
damaged; and multiple trees and power poles
are down near Steiner, Linn, and Roundaway
areas.
&&
SWSpecial weather statement, Jun 17, 12:48 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
1248 PM CDT Sat Jun 17 2023
MSZ066-171830-
Jones MS-
1248 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of central Jones County
through 130 PM CDT...
At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Soso, or near Laurel, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Laurel around 100 PM CDT.
Tuckers Crossing around 105 PM CDT.
Mill Creek around 115 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3168 8934 3181 8928 3181 8913 3176 8894
3151 8894
TIME...MOT...LOC 1748Z 291DEG 28KT 3174 8923
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ECSpecial weather statement, Jun 17, 1:31 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
131 PM CDT Sat Jun 17 2023
MSZ057-058-171915-
Clarke MS-Jasper MS-
131 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southeastern Jasper
and southwestern Clarke Counties through 215 PM CDT...
At 131 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barnett, or 11 miles west of Quitman, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Barnett around 135 PM CDT.
Stafford Springs around 145 PM CDT.
Goodwater around 150 PM CDT.
De Soto around 155 PM CDT.
Shubuta around 210 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern and east central Mississippi.
&&
LAT...LON 3183 8876 3182 8907 3200 8905 3212 8890
3187 8857
TIME...MOT...LOC 1831Z 314DEG 21KT 3201 8892
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ECSpecial weather statement, Jun 17, 1:34 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
134 PM CDT Sat Jun 17 2023
MSZ054-055-063-064-171915-
Lawrence MS-Jefferson Davis MS-Copiah MS-Simpson MS-
134 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southwestern
Simpson, northern Lawrence, southeastern Copiah and northwestern
Jefferson Davis Counties through 215 PM CDT...
At 134 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rockport, or 14 miles southeast of Hazlehurst, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Shivers around 155 PM CDT.
New Hebron around 200 PM CDT.
Prentiss around 215 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and south central Mississippi.
&&
LAT...LON 3169 9025 3172 9025 3170 9026 3170 9028
3187 9023 3180 8980 3156 8987
TIME...MOT...LOC 1834Z 286DEG 24KT 3177 9017
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:10 PM CDT | Special Weather Statement | JAN | Kemper | 35 min |
| Jun 16, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 64 min |
| Jun 16, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 38 min |
| Jun 16, 8:02 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 58 min |
| Jun 16, 8:05 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 70 min |
| Jun 16, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 50 min |
| Jun 16, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 42 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | JAN | Clarke, Jasper | 46 min |
| Jun 16, 9:06 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 39 min |
| Jun 16, 9:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 66 min |
| Jun 16, 9:32 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 43 min |
| Jun 16, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 68 min |
| Jun 16, 10:00 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jun 16, 10:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Rankin, Simpson, Smith | 63 min |
| Jun 16, 10:24 PM CDT | Special Weather Statement | JAN | Jones | 51 min |
| Jun 16, 11:01 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 59 min |
| Jun 16, 11:18 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 87 min |
| Jun 17, 12:47 AM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Jun 17, 10:23 AM CDT | Heat Advisory | JAN | Adams, Claiborne, Copiah, Covington, Forrest, Franklin and 17 more | 10 hr |
| Jun 17, 12:48 PM CDT | Special Weather Statement | JAN | Jones | 42 min |
| Jun 17, 12:53 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 52 min |
| Jun 17, 1:31 PM CDT | Special Weather Statement | JAN | Clarke | 44 min |
| Jun 17, 1:34 PM CDT | Special Weather Statement | JAN | Lawrence | 41 min |
| Jun 17, 1:41 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 49 min |
| Jun 17, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 62 min |
| Jun 17, 1:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 39 min |
| Jun 17, 2:22 PM CDT | Special Weather Statement | JAN | Covington, Jones | 53 min |
| Jun 17, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 57 min |
| Jun 17, 2:49 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 56 min |
| Jun 17, 3:43 PM CDT | Special Weather Statement | JAN | Jones | 62 min |
| Jun 17, 4:01 PM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 3 hr |
| Jun 17, 5:13 PM CDT | Special Weather Statement | JAN | Covington, Jones | 32 min |
| Jun 17, 5:57 PM CDT | Special Weather Statement | JAN | Covington | 63 min |
| Jun 17, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 50 min |
| Jun 17, 5:46 PM CDT | Special Weather Statement | JAN | Concordia | 59 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2023Severe Thunderstorm Warnings in Louisiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.